# SDR SWAA2016062753223

- Difficulty date: June 22, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 31,760 hours, 18,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 5939
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  R&R BALLAST PER AMM.
